# SDR CALA9700795

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Leaking
- Location: Rt Mlg
- Part time: 56,079 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC FLUID AND PRESSURE WAS LOST AFTER TAKEOFF.  ABNORMAL PROCEDURES WERE COMPLIED WITH AND THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT MLG LOCK SEQUENCE VALVE LEAKING.  THE LOCK SEQUENCE VALVE WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.  A LANDING GEAR RETRACTION TEST WAS PERFORMED IAW MM 32-32-0 AND ALL INDICATIONS WERE NORMAL.
